Notre Dame Journal of Formal Logic

Henkin's completeness proof: forty years later.

Hugues Leblanc, Peter Roeper, Michael Thau, and George Weaver

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 32, Number 2 (1991), 212-232.

Dates
First available in Project Euclid: 27 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093635746

Zentralblatt MATH identifier
0751.03003

Mathematical Reviews number (MathSciNet)
MR1122995

Digital Object Identifier
doi:10.1305/ndjfl/1093635746

Subjects
Primary: 03B10: Classical first-order logic
Secondary: 03C07: Basic properties of first-order languages and structures

Citation

Leblanc, Hugues; Roeper, Peter; Thau, Michael; Weaver, George. Henkin's completeness proof: forty years later. Notre Dame J. Formal Logic 32 (1991), no. 2, 212--232. doi:10.1305/ndjfl/1093635746. http://projecteuclid.org/euclid.ndjfl/1093635746.


Export citation